How to Watch: Southwick

How to Watch Southwick

Don't miss the television or online coverage of the seventh round of the Lucas Oil Pro Motocross Championship, the Red Bull Southwick National. Get the rundown below on how to watch practice and all four motos on Saturday, July 9th.

If you miss a race, full replays will be archived on ProMotocross.com throughout the season.

UNITED STATES

Practice
Online: 10:00 a.m. ET, ProMotocross.com and the NBC Sports mobile app (LIVE)

The second practice session for the 450 and 250 Classes will stream live, starting at approximately 10:00 a.m. ET.

The second practice session will only be available online and viewable on ProMotocross.com and the NBC Sports mobile app (iOS / Android).

Moto 1
Online: 1:00 p.m. ET, ProMotocross.com and NBC Sports mobile app (LIVE)
TV: 1:00 p.m. ET, MAVTV (LIVE)

Once again this year, MAVTV will air first motos from all 12 rounds live. Use the MAVTV channel finder to see if you currently get MAVTV. You can also use the link to request that your cable provider carry MAVTV if they currently do not.

The live stream of first motos can also be viewed online via ProMotocross.com and the NBC Sports mobile app (iOS / Android).

450 Moto 2
Online: 3:30 p.m. ET, ProMotocross.com and NBC Sports app (LIVE)
TV - 450 Moto 2: 3:30 p.m. ET, NBC (LIVE)

Live coverage switches over to NBC at 3:30 p.m. ET with 450 Moto 2. (Note that 450 Moto 2 is on the NBC broadcast network, rather than NBC Sports Network.)

The live stream of both second motos can be viewed online via ProMotocross.com and the NBC Sports mobile app (iOS / Android).

250 Moto 2
Online: 4:30 p.m. ET, ProMotocross.com and NBC Sports app (LIVE)
TV - 250 Moto 2: 12:30 a.m. ET, NBCSN

NBCSN will air the second 250 Class moto at 12:30 a.m. ET. Use the NBCSN channel finder to see if you currently get NBCSN in your area.

The live stream of both second motos can be viewed online via ProMotocross.com and the NBC Sports mobile app (iOS / Android).

Please note: In order to watch a live stream of an NBCSN broadcast, you have to verify your cable provider.  Live Extra is a service offered through participating cable, satellite and telco TV providers that allows you to watch Motocross coverage of live events on NBCSN.

Highlight Show
TV: Wednesday 7/14, 11:00 p.m. ET, NBCSN

NBCSN will have a one-hour show the week after each race recapping the action.

INTERNATIONAL

Practice
Online: 10:00 a.m. ET, ProMotocross.com (LIVE)

The second practice session for the 450 and 250 Classes will stream live, starting at approximately 10:00 a.m. ET.

Visit ProMotocross.com on your computer, phone or tablet to access the stream.

Moto 1
Online: 1:00 p.m. ET, ProMotocross.com (LIVE)
TV Networks: FOX Sports Australia, FOX Sports Asia, Sky TV New Zealand, ESPN Latin America, MCS France, Star Times Africa

The Nationals will be simulcast to various countries across the globe. Check the TV listings for your local station (listed above) for the time in your area.

Visit ProMotocross.com on your computer, phone or tablet to access the live stream of first motos in countries where race coverage is not available on television.

Moto 2
Online: 3:30pm ET, ProMotocross.com (LIVE)
TV Networks: FOX Sports Australia, FOX Sports Asia, Sky TV New Zealand, ESPN Latin America, MCS France, Star Times Africa

The Nationals will also be simulcast to various countries across the globe. Check the TV listings for your local station (listed above) for the time in your area.

Visit ProMotocross.com on your computer, phone or tablet to access the live stream of second motos in countries where race coverage is not available on television.

Highlight Show
TV Networks: Sky TV New Zealand, ESPN Latin America, Extreme Sports Network - Europe

A one-hour highlight show recapping the race will air in various countries across the globe. Check the TV listings for your local station (listed above) for the time in your area.


2016 Point Standings

450 Standings - 2016

PositionRiderHometownPoints
1Ken Roczen Mattstedt, Germany584
2Eli Tomac Cortez, CO498
3Marvin Musquin La Reole, France401
4Justin Barcia Monroe, NY360
5Phil Nicoletti Cochecton, NY229
Full Standings

250 Standings - 2016

PositionRiderHometownPoints
1Cooper Webb Newport, NC495
2Alex Martin Millville, MN422
3Joey Savatgy Thomasville, GA383
4Austin Forkner Richards, MO376
5Aaron Plessinger Hamilton, OH351
Full Standings

Other Links

Live Timing

2016 National Numbers

250 Entry List

450 Entry List

Tickets

Directions


Follow Racer X

Twitter

Instagram

Facebook

Fantasy Motocross


Race Day Schedule

Saturday
7 am - 2 pm Will Call
7:45 am Mandatory Riders Meeting
8 am Chapel Service
8:30 am - 8:45 am 250 Class Practice Grp B - 15 minutes 5 Free/10 Timed
8:50 am - 9:05 am 250 Class Practice Grp A - 15 minutes 5 Free/10 Timed
9:05 am - 9:15 am Track Maintenance
9:15 am - 9:30 am 450 Class Practice Grp A - 15 minute 5 Free/10 Timed
9:35 am - 9:50 am 450 Class Practice Grp B - 15 minutes 5 Free/10 Timed
9:55 am - 10:05 am Track Maintenance
10:05 am - 10:20 am 250 Class Practice Grp B - 15 minutes - Timed
10:25 am - 10:40 am 250 Class Practice Grp A - 15 minutes - Timed
10:40 am - 10:50 am Track Maintenance
10:50 am - 11:05 am 450 Class Practice Grp A - 15 minutes - Timed
11:10 am - 11:25 am 450 Class Practice Grp B - 15 minutes - Timed
11:25 am - 11:35 am Track Maintenance
11:35 am - 11:50 am 450 Consolation Race
11:50 am - 12:05 pm 250 Consolation Race
12:05 pm - 12:45 pm Intermission/Track Maintenance
12:25 pm - 1 pm Opening Ceremonies
1 pm - 1:10 pm 450 Class Sight Lap
1:10 pm - 1:45 pm 450 Class Moto #1
1:45 pm - 2 pm Podium Interviews
2 pm - 2:10 pm 250 Class Sight Lap
2:10 pm - 2:45 pm 250 Class Moto #1
2:45 pm - 3 pm Podium Interviews
3 pm - 3:30 pm Intermission/Track Maintenance
3:30 pm - 3:40 pm 450 Class Sight Lap
3:40 pm - 4:15 pm 450 Class Moto #2
4:15 pm - 4:30 pm 450 Winners Circle
4:30 pm - 4:40 pm 250 Class Sight Lap
4:40 pm - 5:15 pm 250 Class Moto #2
5:15 pm - 5:30 pm 250 Winners Circle
5:30 pm - 6 pm Press Conference

Animated Track Map